# SDR VNAA2019082097111

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 36,010 hours, 35,897 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P10
- Part serial: NMABL795
- Condition: Failed
- Location: Oil Scavenge
- Part time: 7,462 hours, 7,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT AT FL100 ENGINE 1 OIL TEMP READ OUT FLASHED RED INDICATING HIGH OIL TEMP.  CREW REQUESTED LEVEL OFF WITH ATC, BACKED ENGINE POWER DOWN AND RAN THE QRH.  QRH INSTRUCTED TO SHUT DOWN ENGINE AND LAND AT NEAREST SUITABLE.  CREW DECLARED AN EMERGENCY WITH ATC AND REQUESTED A RETURN TO TYS.  TRUCKS ROLLED.  CABIN DID NOT BRACE.  FLIGHT LANDED ON RWY 23L.  FIRE CREWS INSPECTED AIRCRAFT ON THE TAXIWAY.  NO LEAKS OR CONCERNS SEEN.  AIRCRAFT TAXIED TO GATE 8 WITHOUT FURTHER ISSUES. MAINTENANCE REMOVED AND REPLACED ENGINE 1 LUBE AND SCAVENGE PUMP IAW CRJ200 AMM 79-21-03-000/400-801 OPS AND LEAK CHECKS GOOD / "
